# SDR SWIA202158464

- Difficulty date: February 3, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 581-1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON THE FLOOR, RH SIDE FROM FS 349.00 TO FS 1039.00, AT STGR9 RH AND STGR27 RH NEED CLEANING AND AVALUATION.     (C-CHECK RO 5/23/2021)    EVALUATED AND CLEANED SEAT TRACKS FOUND 4 TRACKES OUT OF LIMITS REMOVED AND REPLACED TRACKS FROM FS485-581,FS581-677,FS835-980, FS1005-1039, IAW CRJ700-SRM-53-51-49,53-00-49-00-801,53-00-49-400-801,51-24-36,51-40-11.
